Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 2, NWS Gray, ME

January 6, 2007Belknap County, New Hampshire

NWS Gray, ME issued this severe thunderstorm warning at Jan 6, 2007, 3:33 PM EST for Belknap County, New Hampshire. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 6, 2007, 3:33 PM EST (20:33 UTC)
Expired
Jan 6, 2007, 4:15 PM EST
In force
42 min
Issued by
NWS Gray, ME
Area
Counties, with a storm outline in the text

County Belknap County, NH

The radar

The Portland,ME radar (KGYX), 106 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 8.6 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2007-01-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2007-01-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 205 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
531 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
205 m²/s²
0-3 km storm-relative helicity
268 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KGYX 062033
SVRGYX
NHC001-062115-
/O.NEW.KGYX.SV.W.0002.070106T2033Z-070106T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
333 PM EST SAT JAN 6 2007

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BELKNAP COUNTY IN CENTRAL NEW HAMPSHIRE...

* UNTIL 415 PM EST

* AT 331 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF LACONIA...
  OR ABOUT NEAR FRANKLIN...AND MOVING EAST AT 50 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  GILMANTON BY 340 PM EST...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4353 7165 4341 7144 4344 7123 4362 7134

$$

HAYES
1 follow-up statement
000 
WWUS51 KGYX 062113
SVSGYX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
412 PM EST SAT JAN 6 2007

NHC001-062122-
/O.EXP.KGYX.SV.W.0002.000000T0000Z-070106T2115Z/
BELKNAP NH-
412 PM EST SAT JAN 6 2007

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BELKNAP COUNTY EXPIRES
AT 415 PM EST...

AT 410 PM EST...THE LINE OF SHOWERS AND THUNDERSTORMS HAD EXITED 
BELKNAP COUNTY.  SEVERE WEATHER IS NO LONGER EXPECTED IN BELKNAP 
COUNTY.

LAT...LON 4353 7165 4341 7144 4344 7123 4362 7134

$$

DS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 6, 9:54 AM EST, 5 hours 39 minutes earlier.

Area forecast discussion, Jan 6, 9:54 AM EST, 5 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
954 AM EST SAT JAN 6 2007

.SHORT TERM /REST OF TODAY THROUGH TONIGHT/...
998 MB SURFACE LOW VCNTY OF EASTERN LK ONTARIO AT 13Z WILL TRACK
DOWN THE ST LAWRENCE VALLEY THIS AFTERNOON. STEADIEST OF THE
PRECIPITATION SHOULD EXIT THE AREA BY EARLY AFTERNOON WITH A FEW
LEFTOVER SHOWERS IN THE UNSEASONABLY WARM AIRMASS AHEAD OF THE
COLD FRONT. LATEST VISIBLE SHOWS A FEW BREAKS MAY WORK INTO
WESTERN SECTIONS BY AFTERNOON. BUT BY-IN-LARGE A CLOUDY DAY WITH
THE LACK OF SUN DOING LITTLE TO HOLD DOWN TEMPERATURES. THE HIGH
TEMPERATURE RECORDS FOR TODAY HAVE ALREADY FALLEN AT PORTLAND...53
IN 1949...AND 57 IN CONCORD SET BACK IN 1946. MANY LOCATIONS WILL
REACH OR EXCEED THE 60 DEGREE MARK WHICH IS APPROACHING 30 DEGREES
ABOVE NORMAL FOR THE DATE. COOLER AIR WILL FILTER IN TONIGHT AND
ANY LEFTOVER SHOWERS ACROSS THE MOUNTAINS WILL GRADUALLY MIX WITH
AND CHANGE TO SNOW. ALL DIGITAL AND TEXT PRODUCTS WERE UPDATED. ON
THE WATERS I MADE COSMETIC CHANGES TO THE CURRENT PACKAGE.

&&

.PREV DISCUSSION... /ISSUED 304 AM EST SAT JAN 6 2007/

SHORT TERM /TODAY THROUGH TONIGHT/...
THE 500 MB WAVE TRACKING INTO WRN NY ATTM...WILL WEAKEN AS IT
MOVES ENE ACROSS NRN NEW ENGLAND THIS AM. THIS WILL KEEP SHRA IN
THE CWA THRU THIS AM...WITH THE BULK OF THE RAIN FALLING OVER THE
NEXT 6-8 HOURS. HEAVIEST PRECIP IS EXPECTED TO STAY N AND E OF
CWA...BUT COULD MAKE IT THRU PARTS OF COOS CTY...AND...ALTHOUGH
ITS ONLY OF MINOR CONCERN...WILL HAVE TO WATCH THIS AREA FOR
EXCESSIVE PRECIP / 3-6 HR FFG IS JUST OVER 2 INCHES /. THE OTHER
POINT OF INTEREST IS THE UNSEASONABLY WARM AIR. CURRENTLY...TEMPS
ACROSS SRN NH AND IN COASTAL ME...ARE IN THE LOW TO MID 50S...WITH
BOTH KCON /RECORD 57F/ AND KPWM /RECORD 53F/ WITHIN A COUPLE
DEGREES OF THEIR RECORD HIGHS FOR TODAY. HOWEVER...TEMPS MAY HAVE
REACHED A PEAK FOR THE OVERNIGHT PERIOD...AS MORE SIGNIFICANT RAIN
MOVES IN...BUT A FEW DEGREES SEEMS A GOOD BET AFTER SUNRISE...AS
MIXING BEGINS...AND PERHAPS WITH SOME BREAKS OF SUN ONCE THE RAIN
ENDS...SOME PLACES IN THE SRN CWA COULD HIT OR EXCEED 60F. THE
ELEVATED VALLEYS ARE SOMEWHAT PROBLEMATIC WHEN IT COMES TO MAX
TEMP FORECASTS...AS THEY HAVE YET TO SEE THE WARM AIR ABOVE THE
SFC MIX DOWN...KLEB/KVSF STILL AT 43...WHILE KBML/KHIE ARE
CURRENTLY 37. THE COLD AIR IS VERY SHALLOW...HOWEVER...AND EXPECT
JUST A LITTLE MIXING WILL RAISE SFC TEMPS QUICKLY.

ONCE THE 500 MB WAVE CLEARS THE CWA TO THE EAST AROUND MIDDAY...RA
SHOULD TAPER OFF TO JUST A FEW SCT SHRA...AND THE COLD FRONT WILL
FOLLOW BY LATE AFTERNOON...AND CLEARING IN DOWNSLOPE AREAS WILL BE
QUICK...BUT UPSLOPE CLOUDS AND SHRA/SN IN THE MTNS WILL LINGER
THRU TONIGHT...AS COLDER AIR FILTERS IN.  -CEMPA

LONG TERM /SUNDAY THROUGH FRIDAY/...
RIDGE OF HIGH PRESSURE SWEEPS ACROSS THE FORECAST AREA ON SUNDAY...
SO LOOKS LIKE MOSTLY SUNNY DAY...THOUGH SOME 10 TO 20 DEGREES COOLER
THAN SATURDAY.  COOLING TREND CONTINUES INTO MONDAY WITH TEMPERATURES
SOME 10 DEGREES COOLER THAN SUNDAY. THE COOLER REGIME CONTINUES
THROUGH THE WEEK...THOUGH STILL SOME 5 TO 10 DEGREES WARMER THAN
NORMAL.  CLOUDS INCREASE SUNDAY NIGHT WITH TEMPERATURES GOING
BELOW FREEZING INTERIOR/NORTHERN SECTIONS WHERE IT LOOKS LIKE
MONDAY EVENT WILL BE A DAY LONG MIX/MESS AND DOWN TO AROUND
FREEZING OVER SOUTHERN COASTAL SECTIONS WHERE MONDAY EVENT WILL BE
MOSTLY A LIQUID EVENT...THOUGH COULD START AS A MIX EARLY MONDAY
MORNING BEFORE CHANGING OVER.  QPF ON THE ORDER OF 3/4 TO 1 INCH.
THAT SYSTEM MOVES OUT LATER MONDAY...THEN WED DISTURBANCE LOOKS
TO BE WEAKER THAN PREVIOUS RUNS AND COULD BRING SOME SNOW SHOWER
ACTIVITY WEDNESDAY. RIGHT NOW...LOOKS TO BE MINIMAL TYPE EVENT AT
BEST WITH HIGH PRESSURE/CLEARING MOVING IN WED NIGHT INTO THU.

AVIATION...
LIFR/IFR CONDITIONS WILL CONTINUE THRU MID-LATE MORNING IN RAIN AND
FOG. ONCE THE RAIN ENDS...WILL SEE IMPROVEMENT IN BOTH VIS AND
CIGS AROUND MIDDAY...AS SW WINDS INCREASE...THEN COLD FROPA OCCURS
MID-LATE AFTERNOON...AND THIS SHOULD HELP CLEAR THINGS OUT...WITH
A RETURN TO VFR CONDITIONS.  -CEMPA

MARINE...
SHORT TERM...SW WINDS CONTINUE AT SCA LVLS WITH SEAS INCREASING
TODAY. COLD FRONT WILL MOVE ACROSS THE WATERS AROUND SUNSET...AND
WINDS WILL SHIFT TO W...AND COULD SEE A FEW GUSTS THIS EVE
APPROACH GALES...WITH WINDS BEGINNING TO DIMINISH TOWARD DAYBREAK
SUN. IN THE LONG TERM...STRONG SCA SUN NIGHT RUNNING THROUGH MON
NIGHT OR TUE WITH POSSIBLY MINIMAL GLW MON NIGHT.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EST SUNDAY FOR ANZ150.

&&
Hazardous weather outlook, Jan 6, 2:45 AM EST, 12 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
245 AM EST SAT JAN 6 2007

ANZ150-170-MEZ007>009-012>014-018>028-NHZ001>010-013-014-070745-
STONINGTON ME TO MERRIMACK RIVER MA OUT TO 25 NM-
WATERS FROM STONINGTON (DEER ISLE) ME TO MERRIMACK RIVER MA FROM
25 TO 40 NM-NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-
NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-
MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-
245 AM EST SAT JAN 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR...WESTERN MAINE...CENTRAL
NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE...SOUTHEASTERN NEW
HAMPSHIRE AND THE COASTAL WATERS FROM STONINGTON ME TO THE
MERRIMACK RIVER MA.

.DAY ONE...TODAY/TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

MONDAY STORM APPEARS TO BE MOSTLY LIQUID OVER SOUTHERN/COASTAL
SECTIONS...THOUGH COULD BEGIN AS A MIX LATER SUN NIGHT BEFORE
CHANGING OVER. OVER NORTHERN/MOUNTAIN SECTIONS...LOOKS LIKE A
MIXED PRECIPITATION EVENT WHICH COULD CAUSE SOME PROBLEMS.
CONTINUE TO MONITOR LATER FORECASTS. NEXT EVENT FOR WED DOES NOT
LOOK AS IMPRESSIVE AS PREVIOUS MODEL SOLUTIONS INDICATED... THOUGH
LOOKS TO BE COLDER AND WHAT PRECIPITATION DOES FALL SHOULD BE IN
THE FORM OF SNOW SHOWERS...WITH NO SIGNIFICANT SNOWFALL AMOUNTS
EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Jan 6, 2:13 PM EST, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
213 PM EST SAT JAN 6 2007

NHZ001-002-062015-
NORTHERN COOS-SOUTHERN COOS-
213 PM EST SAT JAN 6 2007

...STRONG THUNDERSTORMS WILL IMPACT COOS COUNTY THROUGH 315 PM EST...

AT 213 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 14 MILES NORTHEAST OF MORRISVILLE...
MOVING EAST AT 45 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS
IN AND AROUND BRUNSWICK SPRINGS...STRATFORD...NORTH STRATFORD...
COLEBROOK...PITTSBURG...MILLSFIELD...ERROL...DIXVILLE NOTCH AND
CLARKSVILLE THROUGH 315 PM EST.

HAIL UP TO ONE HALF INCH IN DIAMETER...FREQUENT CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED.

HAYES
Special weather statement, Jan 6, 2:15 PM EST, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
215 PM EST SAT JAN 6 2007

NHZ007-008-062015-
MERRIMACK-SULLIVAN-
215 PM EST SAT JAN 6 2007

...STRONG THUNDERSTORMS WILL IMPACT SULLIVAN COUNTY AND MERRIMACK
COUNTY THROUGH 315 PM EST...

AT 215 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 25 MILES WEST OF CHARLESTOWN...MOVING
EAST AT 45 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND
AROUND LANGDON...CHARLESTOWN...WILGUS STATE PARK...UNITY...
CLAREMONT...ACWORTH...LEMPSTER...GOSHEN...CROYDON AND NEWPORT
BETWEEN 230 PM AND 315 PM EST.

HAIL UP TO ONE HALF INCH IN DIAMETER...CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED.

HAYES
Special weather statement, Jan 6, 2:38 PM EST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
238 PM EST SAT JAN 6 2007

MEZ012-NHZ002>004-006-062045-
NORTHERN CARROLL-NORTHERN GRAFTON-SOUTHERN CARROLL-SOUTHERN
COOS-SOUTHERN OXFORD-
238 PM EST SAT JAN 6 2007

...SHOWERS AND POSSIBLE THUNDERSTORMS MAY PRODUCE GUSTY WINDS ACROSS
OXFORD COUNTY...GRAFTON COUNTY...CARROLL COUNTY AND COOS COUNTY
THROUGH 345 PM EST...

AT 238 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SHOWERS AND POSSIBLE THUNDERSTORMS CENTERED 22 MILES
SOUTHWEST OF LIVERMORE...MOVING EAST AT 45 MPH. THIS CLUSTER OF
SHOWERS AND POSSIBLE THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND
LIVERMORE...TAMWORTH...MADISON...JACKSON...EATON...CONWAY...ALBANY...
NORTH CONWAY...CHATHAM AND FRYEBURG THROUGH 345 PM EST.

AS THE STORMS PASS...WIND GUSTS BETWEEN 45 AND 55 MPH ARE POSSIBLE.
IN ADDITION...CLOUD TO GROUND LIGHTING IS ALSO POSSIBLE.

HAYES
Special weather statement, Jan 6, 2:53 PM EST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
253 PM EST SAT JAN 6 2007

NHZ008>010-062100-
BELKNAP-MERRIMACK-STRAFFORD-
253 PM EST SAT JAN 6 2007

...SHOWERS AND POSSIBLE THUNDERSTORMS MAY PRODUCE GUSTY WINDS ACROSS
BELKNAP COUNTY...STRAFFORD COUNTY AND MERRIMACK COUNTY THROUGH 400
PM EST...

AT 253 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SHOWERS AND POSSIBLE THUNDERSTORMS CENTERED 8 MILES
NORTHWEST OF BRADFORD...MOVING EAST AT 45 MPH. THIS CLUSTER OF
SHOWERS AND POSSIBLE THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND
BRADFORD...WARNER...WEBSTER...CONTOOCOOK...ANDOVER...SALISBURY...TILT
ON-NORTHFIELD...NORTHFIELD...HILL AND CANTERBURY THROUGH 400 PM EST.

WIND GUSTS TO 50 MPH ARE POSSIBLE AS THE SHOWERS AND POSSIBLE
THUNDERSTORMS PASS. IN ADDITION...CLOUD TO GROUND LIGHTNING IS
POSSIBLE.

HAYES
Special weather statement, Jan 6, 2:57 PM EST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
257 PM EST SAT JAN 6 2007

NHZ001-002-062045-
NORTHERN COOS-SOUTHERN COOS-
257 PM EST SAT JAN 6 2007

...STRONG THUNDERSTORMS WILL IMPACT COOS COUNTY THROUGH 345 PM EST...

AT 257 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 19 MILES SOUTHWEST OF  COLEBROOK...
MOVING EAST AT 45 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN
AND AROUND COLEBROOK...DUMMER...DIXVILLE NOTCH...MILLSFIELD AND
ERROL THROUGH 345 PM EST.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WITH THIS STORM...AS
WELL AS SMALL HAIL AND CLOUD TO GROUND LIGHTNING.

HAYES
Special weather statement, Jan 6, 3:12 PM EST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
312 PM EST SAT JAN 6 2007

MEZ007-008-013-062100-
NORTHERN FRANKLIN-NORTHERN OXFORD-SOUTHERN FRANKLIN-
312 PM EST SAT JAN 6 2007

...A DEVELOPING LINE OF SHOWERS AND SCATTERED STRONG THUNDERSTORMS
WILL IMPACT OXFORD COUNTY AND FRANKLIN COUNTY THROUGH 400 PM EST...

AT 312 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A A
DEVELOPING LINE OF SHOWERS AND SCATTERED STRONG THUNDERSTORMS
STRETCHING ACROSS COOS COUNTY...MOVING EAST AT 45 MPH. THIS LINE OF
SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND SOUTH
ARM...MIDDLE DAM...OQUOSSOC...DAVIS...REDINGTON...RANGELEY...
MADRID...DALLAS AND BYRON THROUGH 400 PM EST.

WIND GUSTS TO 50 MPH...SMALL HAIL AND CLOUD TO GROUND LIGHTNING CAN
BE EXPECTED WITH THIS ACTIVITY. IT YOU ARE OUTSIDE...SEEK SHELTER
UNTIL THE SHOWERS AND STORMS PASS.

HAYES

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 6, 3:22 PM ESTSevere Thunderstorm WarningGYXCoos38 min

Nearby

Severe Thunderstorm Warnings in New Hampshire, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.